Extreme Points of a Convex Subset of the Cone of Positive Semidefinite Matrices.
Mathematische Annalen, Tome 253 (1980), pp. 227-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
extreme points, convex subset, cone of positive semidefinite matrices, Hermitian matrices
@article{MAN_1980__253_163478,
author = {R. Loewy},
title = {Extreme {Points} of a {Convex} {Subset} of the {Cone} of {Positive} {Semidefinite} {Matrices.}},
journal = {Mathematische Annalen},
pages = {227--232},
year = {1980},
volume = {253},
zbl = {0426.46008},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__253_163478/}
}
R. Loewy. Extreme Points of a Convex Subset of the Cone of Positive Semidefinite Matrices.. Mathematische Annalen, Tome 253 (1980), pp. 227-232. http://geodesic.mathdoc.fr/item/MAN_1980__253_163478/